Miralax, Benefiber, Hyoscyamine and nausea
I've been only taking the three in the title for the last three days and I am seriously nauseous. My stomach also feels very very sour/sick, on top of the original problem of cramping and back aches. I'm taking 2 tsp benefiber 3x/day, 1 dose of miralax and the hyoscyamine 2x/day. I wasn't completely constipated, going a little at a time but I can't seem to empty so the gastro suggested the above. My stools are very soft now (they were never hard), still only getting out a little at a time (pencil thin) and going about once an hour for half the day, then a couple times late afternoon/evening. I feel like I'll never empty or feel better. I also have no appetite (didn't before the nausea) and I'm eating very little. Lost another 5 lbs since Monday. FYI if you haven't followed, had my gallbladder removed 3 weeks ago.
Experiences, suggestions.. anything? Ugh.